# SDR QXEA0300345

- Difficulty date: March 5, 2003
- Submitted: March 21, 2003
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4046
- Aircraft time: 3,703 hours, 4,257 cycles
- System (JASC): 5240 · Service Doors
- Part: Bracket
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - AFT SERVICE DOOR AFT CENTER GUIDE BRACKET IS GOUGED.  REPAIRED IAW HORIZON AIR EA 6-52-247.
